# SDR F3LA202507280270

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N616FR
- Make and model: Airbus A321-211
- Aircraft serial: 11330
- Aircraft time: 6,646 hours, 2,903 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Sticking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AVIONICS DOOR OPEN ECAM APPEARED AFTER TAKEOFF.   PERFORMED TSM 52-41-00-810-803A. CLEANED PROXIMITY SWITCH AND TARGET, CYCLED AFT AVIONICS COMPARTMENT DOOR. NO FAULTS NOTED IAW AMM 52-41-00-010/410-002A.  DOOR LATCHED AND SECURED.
